Bernoulli measure algebras

Gavin Brown Department of Pure Matematics, Liverpool, England William Moran Department of Pure Matematics, Liverpool, England

TBD mathscidoc:1701.331453

Acta Mathematica, 132, (1), 77-109, 1973.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:30 uploaded by actaadmin ] [ 309 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{gavin1973bernoulli,
  title={Bernoulli measure algebras},
  author={Gavin Brown, and William Moran},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203230960667162},
  booktitle={Acta Mathematica},
  volume={132},
  number={1},
  pages={77-109},
  year={1973},
}
Gavin Brown, and William Moran. Bernoulli measure algebras. 1973. Vol. 132. In Acta Mathematica. pp.77-109. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203230960667162.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved